# SDR 96ZZZX3384

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3246M
- Make and model: Cessna 402C
- Aircraft serial: 402C0294
- Engine: Cont TSIO520VB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Spring
- Condition: Broken
- Location: Valves
- Part time: 325 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, A CYLINDER WAS IN THE PROCESS OF BEING CHANGED DUE TO LOW COMPRESSION.  UPON REMOVAL OF THE ROCKER COVER, ALL 4 VALVE SPRINGS WERE FOUND BROKEN.  AFTER REMOVAL OF ALL ROCKER COVERS, ONLY ONE VALVE SPRING WAS INTACT.  THERE WERE NO DISCREPANCIES NOTED BY THE PILOT AS TO AN ABNORMAL RUNNING ENGINE.
